# SDR AALA202203094549

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 80,038 hours, 10,244 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST BUNK DOOR WILL NOT OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
